# SDR HEEA968621

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Damaged
- Location: T/R
- Part time: 8,962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE PRIMARY POLYURETHANE STRIP TORN TO THE FIBERGLASS ON PADDLE "B".
